# SDR DL72L001262

- Difficulty date: July 4, 2000
- Submitted: July 14, 2000
- Operation: Air carrier
- Aircraft: N507DA
- Make and model: Boeing 727232
- Aircraft serial: 21309
- Aircraft time: 72,545 hours, 48,352 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L-2 DOOR EMERGENCY O/H EXIT SIGN INOP.  REPLACED BATTERY PACK LIGHT, OPS CHECK NORM.
